PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

Elementary proofs of two theta function identities of Ramanujan and corresponding Lambert series identities

Volume 152 / 2018

Andrew Yezhou Wang Colloquium Mathematicum 152 (2018), 15-22 MSC: Primary 11P84; Secondary 05A17. DOI: 10.4064/cm7019-8-2017 Published online: 12 January 2018


We first present a simple proof of two theta function identities of Ramanujan by employing certain relations satisfied by Ramanujan’s cubic continued fraction. Then we establish an elementary proof of the corresponding Lambert series identities. Finally, we give an alternative proof of the recent relation between the number of 3-cores of a nonnegative integer $n$ and the number of representations of $n$ in the form $x^2+3y^2$ with $x,y\in \mathbb {Z}$, established by Baruah and Nath.


  • Andrew Yezhou WangSchool of Mathematical Sciences
    University of Electronic Science and Technology of China
    611731 Chengdu, P.R. China

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image